# SDR BAGA20221119 01

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 39,202 hours, 19,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX DOOR LOWER BEAM SEVERAL SPOTS BETWEEN FR16-FR19 AND STRGR 17L BELOW EVACUATION SLIDE FLOOR FITTINGS   -   REMOVED AND REPLACED PAX DOOR LOWER BEAM PN# 170-03719-005 PO# 293236 PER E190 SRM 51-40-08
